Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have started seeing floaters in my eyes. any tablets, eye drops to cure this problem ?

im from pakistan. i ve started seeing floaters (webs) in my eyes.. whats the cure. im very upset. is it b/c of too much computer work ? any tablets, eye drops?
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to healthcaremagic
when did you first begin experiencing them?
Are they occassional or frequent?
Does anything seem to improve or worsen your symptoms?
Do you have any medical conditions such as diabetes or high blood pressure?
Consult opthalmologist ,he will do eye test ,then will decide.
If your eye floaters are so numerous that they significantly interfere with your vision, your doctor might suggest a surgical procedure
wish u good health

Answered: Wed, 29 Jun 2011
Ophthalmologist Dr. Manish Malhotra's  Response
floatrs are formed due to liquefaction of vitreous gel in the eye , nothing can be or should be done , you just need to avoid them , as floaters are in significant if your vision is good
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor